Worrying symptoms

As some of you know I have been a member of this site for quiet some time now but of late due to ill health I haven't posted. I am a Weargners P/anca positive and I am now sat writing this from my hospital bed at 1.10 precisely. I am in a lot of pain due to a kidney stone and liver infection but I want to ask a question of any members who may of suffered from any or all of these odd symptoms

1. Pain irradiating from right lower abdomen to right upper abdomen.

2. Pain also shooting round and through to the back

3. Pain getting worse on movement

4. Pain intermittently going to chest

5. Rigours (profuse sweating but shivering and feeling cold)

6. No temperature

7. Normal Blood pressure

8. Feeling pressure on rib cage.

Symptoms come and go at around eight weekly intervals.

If anybody knows what this may be could they please contact me.

Thank you

Dave "Buzzey Bee"

2 Replies

  • Hi there, sorry to hear that you are in hospital, I have exactly the same symtoms regarding the pain in my chest and around to my back. They thought I was having a heart attact. They don't know why I have this pain and after so many tests that have come back normal. The last one is to give me a scan of my lower torso.

    So I can't help you but at least you are not the only one. I have WG.

  • Hi Dave

    Sorry to hear of your current challenges but can empathise as my GPA/WG has decided to flare again (despite remaining C-ANCA negative) and creating some mayhem.

    As you're no doubt aware, AAV incredibly enigmatic with such wide ranging symptoms and variety in the way it affects different people. I suspect some of the effects we experience are as a result of nerve damage following inflammation of the surrounding blood vessels. For example, I've had chronic headache for over a year now with no abnormalities seen in scans, x-rays, blood tests etc., and it's untouched by any type of analgesic to date. Clearly something is going on due to low-level disease activity and as the brain has no pain receptors, I can only surmise it's related to the surrounding nerves sending 'false' signals. Perhaps some of your symptoms are as a result of the same? Medication can also cause strange side effects and your current infect may well be manifesting itself in different ways.

    I hope you get some answers and more importantly, some relief soon.

    Healthy wishes.


You may also like...